AMS eContent Search Results
Matches for: msc=(46B20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 316 found      Go to page: < 2 3 4 5 6 7 8 > >>

[121] Jesús M. F. Castillo, Ricardo García and Jesús A. Jaramillo. Extension of bilinear forms on Banach spaces. Proc. Amer. Math. Soc. 129 (2001) 3647-3656. MR 1860499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Petar S. Kenderov, Warren B. Moors and Scott Sciffer. A weak Asplund space whose dual is not weak$^*$ fragmentable. Proc. Amer. Math. Soc. 129 (2001) 3741-3747. MR 1860511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] P. G. Casazza, C. L. García and W. B. Johnson. An example of an asymptotically Hilbertian space which fails the approximation property. Proc. Amer. Math. Soc. 129 (2001) 3017-3023. MR 1840107.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[124] Paul Lewis. Dunford--Pettis sets. Proc. Amer. Math. Soc. 129 (2001) 3297-3302. MR 1845005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Francesco S. De Blasi and Pando Gr. Georgiev. A random variational principle with application to weak Hadamard differentiability of convex integral functionals. Proc. Amer. Math. Soc. 129 (2001) 2253-2260. MR 1823907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] M. I. Ostrovskii. Hahn-Banach operators. Proc. Amer. Math. Soc. 129 (2001) 2923-2930. MR 1840095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Ronny Nahum. On the Lipschitz classification of normed spaces, unit balls, and spheres. Proc. Amer. Math. Soc. 129 (2001) 1995-1999. MR 1825907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] B. L. Chalmers and B. Shekhtman. A two-dimensional Hahn-Banach theorem. Proc. Amer. Math. Soc. 129 (2001) 719-724. MR 1801997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Hans-Olav Tylli. Duality of the weak essential norm. Proc. Amer. Math. Soc. 129 (2001) 1437-1443. MR 1814170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Hermann Pfitzner. A note on asymptotically isometric copies of $l^1$ and $c_0$. Proc. Amer. Math. Soc. 129 (2001) 1367-1373. MR 1814162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Olav Nygaard. A strong uniform boundedness principle in Banach spaces. Proc. Amer. Math. Soc. 129 (2001) 861-863. MR 1626466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Angel Rodriguez Palacios. A numerical range characterization of uniformly smooth Banach spaces. Proc. Amer. Math. Soc. 129 (2001) 815-821. MR 1706989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Andrzej Kryczka and Stanislaw Prus. Separated sequences in nonreflexive Banach spaces. Proc. Amer. Math. Soc. 129 (2001) 155-163. MR 1695123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Dragoljub Keckic. Orthogonality of the range and the kernel of some elementary operators. Proc. Amer. Math. Soc. 128 (2000) 3369-3377. MR 1777581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] R. Deville and E. Matheron. Pyramidal vectors and smooth functions on Banach spaces. Proc. Amer. Math. Soc. 128 (2000) 3601-3608. MR 1694858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Patrick N. Dowling and Narcisse Randrianantoanina. Asymptotically isometric copies of $\ell ^{\infty }$ in Banach spaces and a theorem of Bessaga and Pelczynski. Proc. Amer. Math. Soc. 128 (2000) 3391-3397. MR 1690984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Vassilis Kanellopoulos. Criteria for convexity in Banach spaces. Proc. Amer. Math. Soc. 128 (2000) 2725-2733. MR 1662253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Walden Freedman and Ali Ülger. The Phillips properties. Proc. Amer. Math. Soc. 128 (2000) 2137-2145. MR 1766719.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[139] Denka Kutzarova and Pei-Kee Lin. Remarks about Schlumprecht space. Proc. Amer. Math. Soc. 128 (2000) 2059-2068. MR 1654081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Ioanna Kyrezi. On the entropy of the convex hull of finite sets. Proc. Amer. Math. Soc. 128 (2000) 2393-2403. MR 1662261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] N. L. Carothers, S. J. Dilworth and David Sobecki. Splittings of Banach spaces induced by Clifford algebras. Proc. Amer. Math. Soc. 128 (2000) 1347-1356. MR 1670426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Robert Deville and Julian P. Revalski. Porosity of ill-posed problems. Proc. Amer. Math. Soc. 128 (2000) 1117-1124. MR 1636942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Bu Shangquan. A new characterisation of the analytic Radon-Nikodym property. Proc. Amer. Math. Soc. 128 (2000) 1017-1022. MR 1641661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Chia-Chuan Tseng and Ngai-Ching Wong. Invertibility in infinite-dimensional spaces. Proc. Amer. Math. Soc. 128 (2000) 573-581. MR 1628416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] T. S. S. R. K. Rao. There are no denting points in the unit ball of $WC(K,X)$. Proc. Amer. Math. Soc. 127 (1999) 2969-2973. MR 1610781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Pierre David Saphar. Projections from L(E,F) onto K(E,F). Proc. Amer. Math. Soc. 127 (1999) 1127-1131. MR 1473679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Tadeusz Kuczumow. Opial's modulus and fixed points of semigroups of mappings. Proc. Amer. Math. Soc. 127 (1999) 2671-2678. MR 1486740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Wang Baoxiang and Wang Tingfu. Support functionals and smooth points in abstract $M$ spaces. Proc. Amer. Math. Soc. 127 (1999) 1761-1770. MR 1487344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Lihua Yang. Unconditional basic sequence in $L^p(\mu)$ and its $l^p$-stability. Proc. Amer. Math. Soc. 127 (1999) 455-464. MR 1473673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] Peter G. Casazza and Nigel J. Kalton. Generalizing the Paley-Wiener perturbation theory for Banach spaces. Proc. Amer. Math. Soc. 127 (1999) 519-527. MR 1468186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 316 found      Go to page: < 2 3 4 5 6 7 8 > >>